# SDR 2014FA0000549

- Difficulty date: September 10, 2014
- Submitted: September 24, 2014
- Operation: General aviation
- Aircraft: N410RM
- Make and model: Piper PA-36-285
- Aircraft serial: 36750084
- Aircraft time: 8,160 hours
- Engine: Cont 6285A
- Engine time: 743 hours
- Propeller: Hartzl HCC2YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Wedge
- Condition: Dislodged
- Location: Magneto
- Part time: 410 hours
- Component: Magneto, Bendix
- Component part number: 103493004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A COIL WEDGE WAS NOT INSTALLED CORRECTLY FROM THE FACTORY, THE WEDGE BECAME LOOSE INSIDE THE MAGNETO AND PASSED BETWEEN THE 2 GEARS, DESTROYING THE PLASTIC ROTOR, CAUSING A MISSFIRE.
